MAUDE Adverse Event Report: CREAGH MEDICAL BIOTRONIK PASSEO-35 HP; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

CREAGH MEDICAL BIOTRONIK PASSEO-35 HP; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 399096
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: to date, the device had not been returned.If returned, a supplemental mdr will be submitted for analysis results.
 
Event or Problem Description
The balloon catheter was used for a treatment of a lesion with 70% stenosis in the mild left brachiocephalic fistula (bcf).The balloon was prepared as per ifu.The balloon was inflated at 18 atm and operated as expected during the first inflation.A second inflation at 18 atm was performed and the balloon burst before the rated burst pressure was reached.There was no calcification and not tortuous anatomy.There was no patient injury.
 
Additional Manufacturer Narrative
H3: analysis confirmed a longitudinal bust.The burst travelled the length of the balloon and terminated at the proximal and distal cones.

Brand Name
BIOTRONIK PASSEO-35 HP
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
CREAGH MEDICAL
ida business park
creagh road
ballinasloe, co. galway H53 K 8P4
EI  H53 K8P4
Manufacturer (Section G)
CREAGH MEDICAL
ida business park
creagh road
ballinasloe, co. galway H53 K 8P4
EI   H53 K8P4
Manufacturer Contact
phil haney
7905 golden triangle drive
suite 190
eden prairie, MN 55344
9525077598
MDR Report Key18926895
Report Number3005994106-2024-00002
Device Sequence Number11897362
Product Code LIT
UDI-Device Identifier05391525781600
UDI-Public05391525781600
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K113468
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2026
Device Model Number399096
Device Lot Number22301637
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2024
Supplement Date Received by Manufacturer05/09/2024
Initial Report FDA Received Date03/18/2024
Supplement Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale